| Model Number |
TEC1309 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Ischemia (1942); Nausea (1970); Pain (1994); Scar Tissue (2060); Seroma (2069); Vomiting (2144); Chills (2191); Hernia (2240); Injury (2348); Deformity/ Disfigurement (2360); Obstruction/Occlusion (2422); Nodule (4551); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced recurrence, adhesions and ischemic changes to bowel.Post-operative patient treatment included multiple revision surgeries.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced seroma, pain, scarring, disfigurement, abdominal pain, recurrence, adhesions and ischemic changes to bowel.Post-operative patient treatment included medication, hernia repair with new mesh, bilateral rectus muscle myofascial releases, multiple revision surgeries.
Additional Manufacturer Narrative
Additional information: a4, b5, b7, h6(patient codes), additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional info: a4, b2, b5, b6, b7, d4 (unique identifier (udi) #), g1, h6 (patient codes, ime e2402: labs abnormal for wbc), additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced seroma, pain, scarring, disfigurement, abdominal pain, recurrence, adhesions, ischemic changes to bowel, small bowel obstruction, labs abnormal for wbc, chills, mass, nausea, vomiting, bowel edematous.Post-operative patient treatment included medication, hernia repair with new mesh, bilateral rectus muscle myofascial releases, multiple revision surgeries, ct scan, sedation, pain medication, open repair of hernia, mesh revision, hospitalization.